# SDR DALA2019122657542

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1540-1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FROM STA1540 TO STA1562 RBL27 FOUND CORROSION ON INTERCOSTAL . REFER TO CPCP TASK 53-400-00.  THE DAMAGE INTERCOSTAL AT AFT GALLEY AREA FROM STA1540 TO STA1562 RBL 27 REPAIRED AS PER PRI 583493-14 REV 0. THE PRI583493-14 REV0 COMPAIRED AND COMPLETED WITH ER/A583493-14 REV ORIGINAL.
